It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-11-2003, 12:20 AM   #1
Junior Member
 
Join Date: May 2002
Location: san carlos, california
Posts: 17
pinkbunny821 HB User
Post PLEASE HELP ME!

I know this has probably been asked before, but I just ordered 3 months of Xenical on accident, I was trying to get a 30 day supply.

I am 5'4 and I weigh around 160, do you think there is anyway that it will make me lose about 30 lbs in 3 months?
__________________
~~jessica

 
Old 09-11-2003, 06:45 AM   #2
Senior Veteran
 
Join Date: May 2002
Posts: 934
Lindarella HB User
Post

No pill is going to make you lose 30 lbs in 3 months without also dieting along with the pill. If pills alone would work to lose weight, none of us would be here.

You'd need to cut your calorie intake by around 500 calories a day. OR Cut 250 calories a day and do exercise to burn an additional 250 calories a day.

Try not to fall into the "pill taking" mode to lose weight. Although some may assist you by giving you more energy, that's about all they will do. Not being heavy is a lifelong process of not eating more than you burn on a daily basis. If you don't change your eating habits forever, you will forever be heavier than you should. I know, it is a bummer, but it is a reality of life.

Try keeping track of all your calories at [url="http://www.******.com."]www.******.com.[/url] It will give you some idea as to the amount of calories you're eating now and where those calories are coming from. Try making better food choices. If you eat lower calorie food as opposed to higher calories ones, of course you can eat more food.

Good luck to you. It's a tough battle but with incredible resolve and some willpower and correct food choices, you'll achieve your goals.

 
Sponsors Lightbulb
   
Old 09-11-2003, 11:00 AM   #3
Junior Member
 
Join Date: May 2002
Location: san carlos, california
Posts: 17
pinkbunny821 HB User
Post

hey thank you for answering me, my mom is also on a diet and i am going to go shopping with her, hopefully i will join the gym too, thanks for your advice

------------------
~~jessica
__________________
~~jessica

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
when does AF start after Ovidrel? Please Help wannabemom27 Infertility 4 05-03-2010 07:48 AM
Please Help Really Worried!! SpadeSkorpion Women's Health 1 04-28-2010 03:23 AM
I need some advice , please help.... wantbhappy3 HIV Prevention 19 02-24-2010 05:21 AM
Suggestions needed please...Epstein-Barr brawndo78 Swine Flu (H1N1) 15 05-23-2009 05:39 PM
Please Please Please some advice.... iwntnormality HIV Prevention 9 04-09-2008 07:40 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Effexor Meridia
Paxil
Phentermine
Potassium
  Prozac
Synthroid
Xenical
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



janewhite1 (8), slenderella (4), Administrator (3), Kszan (3), hollns (3), Lisa_P (3), Jess75 (3), JohnR41 (2), MysticDreams (2), Daisy65 (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 01:20 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!